Alert archive / New Jersey / Small Craft Advisories in 2019
Small Craft Advisory 9, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Jan 22, 2019, 3:33 PM EST. It took effect at Jan 23, 2019, 6:00 AM EST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Jan 22, 2019, 3:33 PM EST (20:33 UTC)
- In effect from
- Jan 23, 2019, 6:00 AM EST
- Expired
- Jan 24, 2019, 6:00 AM EST
- In force
- 24 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
470 WHUS71 KPHI 222033 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 333 PM EST Tue Jan 22 2019 ANZ450>455-231000- /O.NEW.KPHI.SC.Y.0009.190123T1500Z-190124T2300Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 333 PM EST Tue Jan 22 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM WEDNESDAY TO 6 PM EST THURSDAY... The National Weather Service in Mount Holly has issued a Small Craft Advisory, which is in effect from 10 AM Wednesday to 6 PM EST Thursday. * WINDS AND SEAS...Southwest winds 15 to 20 kt with gusts up to 30 kt Wednesday through Thursday. There is a chance for gale force gusts at times later Wednesday night through Thursday morning. Seas building to 7 to 12 feet through Thursday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ430-431-231000- /O.NEW.KPHI.SC.Y.0009.190123T2300Z-190124T2300Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 333 PM EST Tue Jan 22 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM WEDNESDAY TO 6 PM EST THURSDAY... The National Weather Service in Mount Holly has issued a Small Craft Advisory, which is in effect from 6 PM Wednesday to 6 PM EST Thursday. * WINDS AND SEAS...Southwest winds 15 to 20 kt with gusts up to 30 kt. There is a chance for gale force gusts at times later Wednesday night through Thursday morning. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
4 follow-up statements
370 WHUS71 KPHI 230900 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 400 AM EST Wed Jan 23 2019 ANZ450>455-232200- /O.EXT.KPHI.SC.Y.0009.190123T1100Z-190125T1100Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 400 AM EST Wed Jan 23 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST FRIDAY... * WINDS AND SEAS...Southwest winds 20 to 30 kt becoming northwest Thursday afternoon. Gusts to gale force cannot be ruled out late tonight and Thursday morning. Seas building to 6 to 12 feet tonight and Thursday before subsiding slowly Thursday night. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ430-431-232200- /O.EXT.KPHI.SC.Y.0009.190123T2300Z-190125T0900Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 400 AM EST Wed Jan 23 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO 4 AM EST FRIDAY... * WINDS AND SEAS...Southwest winds 15 to 25 kt with gusts up to 30 kt becoming northwest Thursday afternoon. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ CMS
334 WHUS71 KPHI 232032 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 332 PM EST Wed Jan 23 2019 ANZ450>455-241000- /O.EXT.KPHI.SC.Y.0009.000000T0000Z-190124T1100Z/ /O.NEW.KPHI.GL.W.0003.190124T1100Z-190124T1800Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 332 PM EST Wed Jan 23 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST THURSDAY... ...GALE WARNING IN EFFECT FROM 6 AM TO 1 PM EST THURSDAY... The National Weather Service in Mount Holly has issued a Gale Warning, which is in effect from 6 AM to 1 PM EST Thursday. * WINDS AND SEAS...South winds increasing to 15 to 20 kt with gusts up to 30 kt through tonight, then increasing to 20 to 30 kt with gusts up to 40 kt Thursday. Seas 3 to 6 feet, building to 8 to 13 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ430-431-241000- /O.EXT.KPHI.SC.Y.0009.190123T2300Z-190124T1100Z/ /O.NEW.KPHI.GL.W.0003.190124T1100Z-190124T1800Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 332 PM EST Wed Jan 23 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST THURSDAY... ...GALE WARNING IN EFFECT FROM 6 AM TO 1 PM EST THURSDAY... The National Weather Service in Mount Holly has issued a Gale Warning, which is in effect from 6 AM to 1 PM EST Thursday. * WINDS AND SEAS...South winds 10 to 20 kt with gusts to around 25 kt, increasing to 20 to 25 kt with gusts up to 40 kt Thursday. Seas 3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
231 WHUS71 KPHI 240646 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 146 AM EST Thu Jan 24 2019 ANZ454-455-241800- /O.CAN.KPHI.SC.Y.0009.000000T0000Z-190124T1100Z/ /O.EXT.KPHI.GL.W.0003.190124T0646Z-190124T1800Z/ Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 146 AM EST Thu Jan 24 2019 ...GALE WARNING NOW IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Mount Holly has cancelled the Small Craft Advisory. * WINDS AND SEAS...South winds 25 to 35 kt with gusts up to 45 kt. Seas 7 to 12 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ431-241800- /O.CAN.KPHI.SC.Y.0009.000000T0000Z-190124T1100Z/ /O.EXT.KPHI.GL.W.0003.190124T0646Z-190124T1800Z/ Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 146 AM EST Thu Jan 24 2019 ...GALE WARNING NOW IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Mount Holly has cancelled the Small Craft Advisory. * WINDS AND SEAS...South winds 20 to 30 kt with gusts up to 40 kt. Seas 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ450>453-241800- /O.CON.KPHI.SC.Y.0009.000000T0000Z-190124T1100Z/ /O.CON.KPHI.GL.W.0003.190124T1100Z-190124T1800Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 146 AM EST Thu Jan 24 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST EARLY THIS MORNING... ...GALE WARNING REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 1 PM EST THIS AFTERNOON... * WINDS AND SEAS...South winds 10 to 20 kt with gusts to 30 kt through daybreak increasing to 25 to 35 kt with gusts up to 45 kt. Seas 9 to 14 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ ANZ430-241800- /O.CON.KPHI.SC.Y.0009.000000T0000Z-190124T1100Z/ /O.CON.KPHI.GL.W.0003.190124T1100Z-190124T1800Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- 146 AM EST Thu Jan 24 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST EARLY THIS MORNING... ...GALE WARNING REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 1 PM EST THIS AFTERNOON... * WINDS AND SEAS...South winds 10 to 20 kt with gusts up to 25 kt through daybreak increasing to 15 to 25 kt with gusts up to 40 kt. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. A Small Craft Advisory means that wind speeds of 25 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ CMS
991 WHUS71 KPHI 241103 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 603 AM EST Thu Jan 24 2019 ANZ450>453-242100- /O.EXP.KPHI.SC.Y.0009.000000T0000Z-190124T1100Z/ /O.EXT.KPHI.GL.W.0003.000000T0000Z-190124T2100Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 603 AM EST Thu Jan 24 2019 ...GALE WARNING NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...SMALL CRAFT ADVISORY HAS EXPIRED... * WINDS AND SEAS...South winds 25 to 35 kt with gusts up to 45 kt becoming west by mid afternoon. Seas 7 to 15 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ430-241800- /O.EXP.KPHI.SC.Y.0009.000000T0000Z-190124T1100Z/ /O.CON.KPHI.GL.W.0003.000000T0000Z-190124T1800Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- 603 AM EST Thu Jan 24 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... ...SMALL CRAFT ADVISORY HAS EXPIRED... * WINDS AND SEAS...South winds 15 to 25 kt with gusts up to 40 kt becoming west shortly after midday. Seas 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ454-455-242100- /O.EXT.KPHI.GL.W.0003.000000T0000Z-190124T2100Z/ Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 603 AM EST Thu Jan 24 2019 ...GALE WARNING NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS AND SEAS...South winds 25 to 35 kt with gusts up to 45 kt becoming west by mid afternoon. Seas 7 to 13 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ ANZ431-241800- /O.CON.KPHI.GL.W.0003.000000T0000Z-190124T1800Z/ Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 603 AM EST Thu Jan 24 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WINDS AND SEAS...South winds 20 to 25 kt with gusts up to 40 kt becoming west shortly after midday. Seas 3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occurring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ CMS
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Jan 22, 12:36 PM EST, 2 hours 57 minutes earlier.
Area forecast discussion, Jan 22, 12:36 PM EST, 2 hours 57 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 1236 PM EST Tue Jan 22 2019 .SYNOPSIS... Arctic high pressure across the Mid-Atlantic region will move offshore by tonight. Low pressure will move into the Great Lakes region Wednesday and then down the Saint Lawrence Valley Thursday. Its associated fronts will cross the area tonight and Thursday. High pressure will return for Friday and Saturday. A cold front will cross the area Sunday. Next week, a coastal system may affect the area later Monday and Tuesday. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... The center of strong arctic high pressure is over the Mid-Atlantic region at midday, however it will be shifting eastward through the afternoon. This has allowed the pressure gradient to relax quite a bit, resulting in much less wind. Plenty of sunshine will give way to some high clouds by later this afternoon. While it will still be cold today, it will not be as harsh as yesterday due to much less wind and some warm air advection occurring. For the 1230 PM update, no significant changes were needed as the forecast is in good shape. Just tweaked the hourly grids over the next few hours to keep them current with the latest observations and trends. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/... The surface high will move offshore tonight, with a midlevel ridge axis moving through the region during the overnight hours. A potent vort max will be be moving through the central plains, with several smaller perturbations ejecting from the main trough into the Ohio Valley and downstream. Warm advection will increase overnight, which will act to continue the increasing cloudiness and to stunt diurnal cooling, particularly overnight as the cloud cover begins to thicken/lower and surface winds become predominantly southerly. However, the temperature forecast is quite tricky tonight, because winds will be light during the evening, and cloud cover may be too thin and too high to prevent a sharp nocturnal drop during the evening. Consider the MOS guidance for Millville: 13 from the MAV, 17 from the MET, and 24 from the ECS. Results will be highly sensitive to the above-mentioned factors, with locally large errors probable as meso- to microscale effects combat the larger-scale evolution. In general, went on the cold side of guidance and especially so in the susceptible Pine Barrens and valley locations northwest of Philadelphia. Confidence is rather low, since the timing of increased cloud cover is quite uncertain. Forecast lows are generally in the teens outside of the urban corridor and the immediate coast, with temperatures around 20 or even in the lower 20s in Delmarva. Precipitation associated with the central U.S. trough and ejecting perturbations should remain well north and west of the area through the night. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... On Wednesday, the next storm will be moving into the area. The recent trends are pointing a slower moving system, so the pops have been lowered in Wed somewhat. The warming trend will have more time to take hold, so the threat for significant amounts of sleet or freezing rain seem to be lessening with time. Still, we do have marginal temperatures Wed morning across the southern Poconos and adjacent areas S of that. For that reason, we have not eliminated the chc for some sleet and freezing rain from the grids yet. Elsewhere, pops steadily increase thru the day with occasional rain Wed afternoon and into Thu. Precipitation totals will be 1 to 2 inches across the region. High pressure will build back across the area late Fri and into Saturday, so a dry fcst is continued. It will get cold again Fri/Sat with readings below normal, but not the arctic chill of the past few days. Highs Fri/Sat in the upper 20s to low 30s across the Delaware Valley and some 5 to 10 degrees cooler across the southern Poconos and north NJ. Model agreement begins to become a factor later this weekend with some indicating a cold front and some showers Sunday and other not. We have just continued with chc pops for the northern areas for now and kept slgt chc pops elsewhere. Temperatures will favor snow N/W and rain across the Delaware Valley and S/E. Next week, the operational models become all over the place with regards to various systems affecting the region. The 00Z CMC was trending like the 12Z EC with a coastal system coming near our waters next Tue, but then the 00Z EC came in without this low. The GFS has a front crossing the area next Tue with a weak wave forming SW of our area then moving thru Tue night with (probably) snow. The EC and CMC don't have this at all. So the rather high amounts of uncertainty will lead me to keep some slgt chc pops for the Mon/Tue periods for now. Temperatures should remain a few degrees below normal. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. This afternoon...VFR. Northwest winds around 5 knots, becoming light and variable at most terminals. Tonight...VFR with increasing high level clouds. Winds light and variable to locally light southerly. Wednesday...VFR ceilings lower to MVFR after about 15z at ABE and RDG, then after about 21z at TTN, PHL/PNE and ILG (should remain VFR at MIV and ACY). Some rain should develop in the afternoon mainly at ABE and RDG where visibilities may lower to MVFR at times. Light and variable winds, becoming south or southwest around 10 knots. Southwesterly low-level wind shear at 2000 feet of around 40 knots may start to overspread the area after 21z. Low confidence regarding the arrival of the MVFR conditions. Outlook... Wednesday night thru Thursday...Lower CIGS and VSBYS with rain and fog. IFR/LIFR possible. Gusty winds and LLWS possible into Thursday morning. Thursday night...Improving conditions. Few showers psbl. Patchy fog. Friday thru Saturday...Mostly VFR expected. && .MARINE... The conditions are below Small Craft Advisory criteria and tonight, however a southerly wind will start increasing later tonight. Some light freezing spray is hanging on at midday, however this will continue to subside given the weakening winds. The low tide during this afternoon looks as if the combination of slackening winds will prevent a third round of widespread blowouts. We will continue to monitor. Outlook... Wed thru Thu...SCA conditions expected. Rain and fog. Thu night thru Fri night...SCA expected on the ocean and mostly Sub-SCA on Delaware Bay. Fair. Sat/Sat night...Sub-SCA. Fair. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...O'Hara Near Term...CMS/Gorse Short Term...CMS Long Term...O'Hara Aviation...Gorse/O'Hara Marine...CMS/Gorse/O'Hara
Hazardous weather outlook, Jan 22, 9:44 AM EST, 5 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 944 AM EST Tue Jan 22 2019 NJZ001-007-PAZ054-055-060>062-231445- Sussex-Warren-Carbon-Monroe-Berks-Lehigh-Northampton- 944 AM EST Tue Jan 22 2019 This Hazardous Weather Outlook is for northern New Jersey, east central Pennsylvania and northeast Pennsylvania. .DAY ONE...Today and tonight. The probability of widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. A period of sleet and light freezing rain is possible in some areas on Wednesday before a change to rain occurs. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ001>004-MDZ008-012-015-019-020-NJZ008>010-012>027-PAZ070-071- 101>106-231445- New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD- Queen Annes-Talbot-Caroline-Morris-Hunterdon-Somerset-Middlesex- Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean- Southeastern Burlington-Delaware-Philadelphia-Western Chester- Eastern Chester-Western Montgomery-Eastern Montgomery-Upper Bucks- Lower Bucks- 944 AM EST Tue Jan 22 2019 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey and southeast Pennsylvania. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-231445- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 944 AM EST Tue Jan 22 2019 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 21, 9:28 PM EST | Low Water Advisory | PHI | 10 hr | |
| Jan 22, 3:52 AM EST | Small Craft Advisory | PHI | 6 hr | |
| Jan 22, 3:23 PM EST | Winter Weather Advisory | PHI | Carbon, Monroe | 27 hr |
Nearby
Small Craft Advisories in New Jersey, 2019Every small craft advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.